# SDR PCAA9700594

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 45E041
- Condition: Failed
- Location: Nr 1 Oil Temp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SYR, NR 1 ENGINE OIL TEMP WENT TO 120 DEGREES 10 MINUTES INTO FLIGHT AND REMAINED STEADY UNTIL ENGINE WAS BROUGHT BACK TO FLIGHT IDLE.  A/C DIVERTED INTO BGM, AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT AND FOUND THE NR 1 ENGINE OIL COOLER DIVERTER VALVE AT FAULT.  REMOVED AND REPLACED VALVE, LEAK AND OPERATIONAL CHECKED GOOD.  TEST FLIGHT PERFORMED SATISFACTORY.  A/C RETURNED TO SERVICE.  (M)
